# SDR R61A2023122000748

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 37,988 hours, 24,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 012229
- Condition: Warning Message
- Location: Zone 100
- Part time: 19,425 hours, 13,782 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT WHEN TESTING EMERGENCY LIGHTS. R&R FWD LH EMERGENCY POWER UNIT.
